# SDR SWAA2021081387164

- Difficulty date: May 27, 2020
- Submitted: August 13, 2021
- Operation: Air carrier
- Aircraft: N928WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36890
- Aircraft time: 40,809 hours, 24,748 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Bs 492-500a
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT FLOOR RH Z-ANGLE IS CORRODED AT BS 492 TO 500A; RBL 24; WL 156. / FWD CARGO FLOOR Z-ANGLE SHIELD IS CORRODED AT BS 492 TO BS 500A RBL 24. BLENDED AND REMOVED CORROSION ON SHIELD I/A/W SRM 51-10-02-0G-0 CHECK WITH 10X MAG. MATERIAL THICKNESS IS .032 MAT LOSS IS .004 MATERIAL REMAINING IS .028 'OUT OF LIMITS' I/A/W SRM 53-30-15-1A-1 STEP 4(G)2. DRILLED AND REMOVED CORRODED SHIELD I/A/W SRM 51-40-02-0G-0. LOCATED AND DRILLED NEW SHIELD I/A/W SRM 51-40-05-0G-0 ALSO BOEING DWG 143A0080 REV: -. INSTALLED NEW SHIELD AT STA 492 TO STA 500A I/A/W SRM 51-40-02-0G-0 ALSO BOEING DWG 143A0080 REV: -
